# SDR ASOA2015012612086

- Difficulty date: January 8, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,253 hours, 32,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 13L BS 621 IS CRACKED.  REMOVED AND REPLACED TEH INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
